This is a Christmas shoutout to all those recovering from topical steroid withdrawal (TWS). Sometimes you just need a little confidence that it's all going to get better and my friends I promise it will.
A quick pre-christmas update on month 14 of my recovery from cortisone induced eczema and red skin syndrome. In this addition I talk about going to a music festival with my friends and being able to handle the highly stressful (on the body) situation of drinking, late nights and general dehydration.
Here's the video of my mates and I enjoying the festival. You can see a little redness in my face, but I think the bay watch outfits were making it look worse than it was, certainly nobody said I was in anyway red. #winning.
I'm was 28 years old and had been recommended topical Cortisone by dermatologists since I was 13, because of this my skin became persistently red across my face, arms and neck.
The solution is to cut the cortisone completely, but this process takes between 9 months to 4 years to recover from and came with many horrific side affects.
The video above explains exactly what has caused the red skin, swelling and many other terrible symptoms that I've battled for the last 10 years. You can view all the posts on the blog by using the blog archive further down the page.